MAUDE Adverse Event Report: ANGIODYNAMICS BI; PERIPHERALLY INSERTED CENTRAL CATHETER,

ANGIODYNAMICS BI; PERIPHERALLY INSERTED CENTRAL CATHETER,
Model Number 45891
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device has yet to be returned to the manufacturer for a device evaluation.An investigation into the root cause for product problem is currently in progress.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4).
 
Event or Problem Description
A distributor reported an issue with a bio-stable 4f sl 55cm mst-70 kit valved with nitinol guidewire pg.Post procedure, it was noted the valve was not functioning as intended and producing bleed back.The device was removed from the patient.It was not indicated nor reported that the picc was replaced.There was no report of patient harm or adverse event by the end user.
 
Additional Manufacturer Narrative
This report is being submitted in order to close out the complaint record.The reported event was incorrectly reported, and does not meet the criteria of an adverse event based on new information provided.Reference (b)(4).
 
Event or Problem Description
New information provided reported the event occurred during initial placement of the device.Therefore, no medical intervention was required.This event does not meet the criteria of a reportable adverse event.This report is being submitteed in order to close out the complaint record.

Brand Name
BI
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER,
Manufacturer (Section D)
ANGIODYNAMICS
10 glens falls technical park
glens falls, ny 12801 NY 12801
Manufacturer (Section G)
ANGIODYNAMICS
10 glens falls technical park
glens falls, ny 12801 NY 12801
Manufacturer Contact
alexandra invencio
26 forest street
marlborough, MA 01752
5086587805
MDR Report Key13145890
Report Number1317056-2022-00001
Device Sequence Number11158186
Product Code LJS
UDI-Device IdentifierH965458910
UDI-PublicH965458910
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K121089
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number45891
Device Catalogue Number45891
Device Lot Number5689026
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2021
Supplement Date Received by Manufacturer01/05/2021
Initial Report FDA Received Date01/03/2022
Supplement Report FDA Received Date01/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown